# SDR KCSA202404031039

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD DOOR SIDE LIFT LINK MOUNT STIFFNER HAS A CRACK.
